advertisement
Question
Posted by: | 2020/08/03

Miscarraiges

Good day Doctor, I am 31 years old and have two children (7 and 4), last year August I stopped using my birth control pill aa we decided to try to get pregnant, during August I used Trisporal tablets and the GP advised to not get pregnant for two months. During November I got pregnant, when I went for my first scan I had a missed miscarriage the baby stopped growing at 6 weeks and I was 9 weeks pregnant, the doctor did a D&S, we waited three months before trying again, during June I got pregnant again, only to have a miscarriage at 6 weeks. according to my calculations I was 6 weeks pregnant but the blood test show 0-3 weeks. the hcg count with both pregnancies was 70. What are the causes to this, my gynae said after three miscarriages test can be done to try and find the problem, but what are the changes of something radically being wrong after I had two full term pregnancies without any problems? Should I have my hormones testes? the gynae reassured me after the first miscarriage the trisporal was not the cause but I cannot help but wonder.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2020/08/06

I don't think that the Trisporal would have caused the miscarriages.

Causes of early miscarriages include diabetes, autoimmune diseases, chromosome problems. I would suggest that you have your sugar checked, but the other tests are complicated and difficult to interpret, so I would go along with the advice of yur doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement